# SDR AALA950298

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wires
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT COCKPIT THRESHOLD INOPERATIVE.  REPAIRED DAMAGED/BROKEN EMERGENCY FLOOR LIGHT WIRING AT COCKPIT THRESHOLD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
